# SDR SWAA2021101922838

- Difficulty date: September 24, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 53,921 hours, 32,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS 500D, S19R IN FWD CARGO COMPARTMENT.  REMOVED GUSSET IAW SRM 51-40-02 AND PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND NO FOUND ADDITIONAL DAMAGE.  CRACK LENGTH IS: 0.496 INCHES.  REPLACED GUSSET LOCATED BS500D AND STR19R FWD CARGO COMPARTMEN IAW B737-700 SRM 51-40-02; SRM 51-10-02 TEM 9 AND DRAWING 143A7902 SHEET:174 REV-.
